CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
SUPERCONVERGENCE OF DISCONTINUOUS GALERKIN SOLUTIONS FOR DELAY DIFFERENTIAL EQUATIONS OF PANTOGRAPH TYPE 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2011, 卷号: 33, 期号: 5, 页码: 2664-2684
Authors:  Huang, Qiumei;  Xie, Hehu;  Brunner, Hermann
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
pantograph delay differential equation  vanishing proportional delay  discontinuous Galerkin method  interpolation and iteration postprocessing  superconvergence